MAUDE Adverse Event Report: HILL-ROM CARY NAVICARE NURSE CALL

HILL-ROM CARY NAVICARE NURSE CALL
Model Number NNC 3.6.600
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hill-rom investigation determined the patient room was offline at the time of the reported event.The appropriate system alerts were present on the system in the room and at the nurse¿s station indicating the room was offline.A review of the log files indicates a nurse was present in the room for 1 1/2 minutes prior to pulling the code blue lever with two additional staff members entering the room prior to pulling the code blue lever.The staff remained in the room at the time the device did not ring remotely at the primary nurse station.Hill-rom requested the return of the room control board for investigation.The user facility declined to release the room control board.Investigation to date indicates the control board for the room as the potential cause of the room dropping off line.If additional information becomes available during our investigation, a follow up report will be filed.
 
Event or Problem Description
Hill-rom received a report from the account stating the code blue lever was pulled but that the call was delayed in ringing at the primary nurse station.

Brand Name
NAVICARE NURSE CALL
Common Device Name
NAVICARE NURSE CALL
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
MDR Report Key7073275
Report Number2027454-2017-00001
Device Sequence Number1109446
Product Code ILQ
UDI-Device Identifier00887761001541
UDI-Public00887761001541
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model NumberNNC 3.6.600
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient Weight79